Jump to content

Does anyone have increased nausea from flornief?


DSM3KIDZ
 Share

Recommended Posts

Has anyone had increased nausea with flornief?

My nausea was doing okay for the last two weeks than I started florienf and I want to puke my guts out. Am I alone in this one?

I once took methapredisone and puked for weeks. I was hoping this steriod wouldn't do the same thing.

I want to give it a shot but not for increased nausea because than I'm a zombie and my kids need me.

Do symptoms go away the longer your on it?

Dayna

Link to comment
Share on other sites

Hi Dayna,

I am supposed to start Florinef when I get over my cold. I have been having nausea for the last few days, so I thought I might as well wait until that is done with before I start the Florinef. Thanks for the warning though!! :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...